# SDR CALA2023081602546

- Difficulty date: August 11, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 40,628 hours, 14,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: 2aft Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

2AFT DOOR LIGHT CAME ON DURING INITIAL T/O ROLL OPERATED THE 2R DOOR AND PROX SWITCH, FOUND NO ISSUES WITH NOTED WITH EITHER DOOR REF. AMM TASK 12-25-12-640-801. CREW WAS SWITCH OR ROLLERS/CATCHES. OPERATED THE 2L DOOR AND PROX SWITCH, NOT CERTAIN OF WHICH LIGHT CAME ON DURING TAKE OFF ROLL DUE TO FOUND NO ISSUES WITH SWITCH OR ROLLERS/CATCHES. LUBRICATED ALL LIGHT ON AND EXTINGUISHED VERY QUICKLY. THIS IS WHY BOTH AFT BEARINGS AND OPENED AND CLOSED DOORS NORMALLY, NO ISSUES WERE DOORS WERE EXAMINED. OK TO CONTINUE.
